Moscow Mathematical Journal
Volume 16, Issue 4, October–December 2016 pp. 711–726.
Irreducible Ulrich Bundles on Isotropic Grassmannians
Authors:
Anton Fonarev (1)
Author institution:(1) Algebraic Geometry Section, Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str., Moscow 119991 Russia
Summary:
We classify irreducible equivariant Ulrich vector bundles on isotropic Grassmannians.
2010 Math. Subj. Class. 14M15, 14F05.
Keywords: Ulrich bundles, Grassmannians.
Contents Full-Text PDF